# SDR YENA200565

- Difficulty date: September 14, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 4,034 hours, 1,393 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455101
- Part serial: MA1374
- Condition: Failed
- Location: Live Tv
- Part time: 4,034 hours, 1,393 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL TO TPA - AFT AVIONICS SMOKE WARNING ACTIVATED.  WARNING ACTIVATED AGAIN AT NR 2 ENG SHUT DOWN AND WHEN EXTERNAL A/C POWER APPLIED.  NO OTHER SMOKE/HEAT/FIRE WARNINGS.  INITIALLY ITEM WAS DEFERRED PER MEL 25-27-03.  REPLACED AFT RACK COOLING FAN ASSY PER AMM 23-39-00.
